Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 9, NWS Green Bay, WI

September 23, 2010Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Sep 23, 2010, 9:24 AM CDT for Portage County, Wood County, Wisconsin. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2010, 9:24 AM CDT (14:24 UTC)
Expired
Sep 23, 2010, 1:00 PM CDT
In force
4 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

Counties Portage County, WI, Wood County, WI

What was reported inside it

TimeReportWhereRemark
Sep 23, 10:15 AM CDTHEAVY RAIN 3.23Plover, WIFROM WSAW-TV
Sep 23, 10:15 AM CDTHEAVY RAIN 4Stevens Point, WIFROM WSAW-TV
Sep 23, 11:00 AM CDTHEAVY RAIN 3.2Marshfield, WI
Sep 23, 11:00 AM CDTHEAVY RAIN 4.18Wisconsin Rapids, WI
Sep 23, 11:18 AM CDTFLASH FLOOD3 Ne Junction City, WIHIGHWAY 34 HAS BEEN CLOSED NORTH OF HIGHWAY 10 DUE TO HIGH WATER
Sep 23, 11:30 AM CDTHEAVY RAIN 4.08Plover, WIEVENT TOTAL, SO FAR. FROM WSAW-TV
Sep 23, 11:45 AM CDTHEAVY RAIN 5Stevens Point, WIRAIN GUAGE WAS FULL AND STILL RAINING HEAVILY. NEARBY ROAD IMPASSABLE.
Sep 23, 12:17 PM CDTFLOODPittsville, WIRIVERSIDE PARK IN PITTSVILLE UNDER SEVERAL INCHES OF WATER...AND SEVERAL CREEKS IN THE AREA WERE OVERFLOWING THEIR BANKS.
Sep 23, 1:06 PM CDTHEAVY RAIN 5.25Wisconsin Rapids, WI2.04 INCHES SINCE 6 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 114 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WGUS53 KGRB 231424
FFWGRB
WIC097-141-231800-
/O.NEW.KGRB.FF.W.0009.100923T1424Z-100923T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
924 AM CDT THU SEP 23 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 100 PM CDT

* AT 914 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WIDESPREAD
  FLOODING OF ROADS IN WOOD AND NORTHWEST PORTAGE COUNTIES. SEVERAL
  ROADS HAVE BEEN CLOSED DUE TO WASHOUTS OR HIGH WATER...INCLUDING
  COUNTY E WEST OF PITTSVILLE...COUNTY C NEAR RUDOLPH...HIGHWAY 54
  NEAR PORT EDWARDS...AND COUNTY C IN PORTAGE COUNTY WEST OF STEVENS
  POINT. RAINFALL AMOUNTS OF 3 TO 4 INCHES HAVE ALREADY BEEN REPORTED
  IN WOOD AND PORTAGE COUNTIES...AND ADDITIONAL HEAVY RAINFALL IN
  SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN WILL SPREAD INTO
  THE AREA LATE THIS MORNING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STEVENS POINT...WISCONSIN RAPIDS...AMHERST...BABCOCK...
  MARSHFIELD...PITTSVILLE AND WHITING.

THIS FLASH FLOOD WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING
FOR WOOD COUNTY...AND THE FLOOD WARNING FOR PORTAGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOTORISTS SHOULD
USE EXTREME CAUTION.

&&

LAT...LON 4467 8922 4425 8923 4426 8967 4426 9031
      4468 9030

$$

KIECKBUSCH
2 follow-up statements
526 
WGUS73 KGRB 231553
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 AM CDT THU SEP 23 2010

WIC097-141-231800-
/O.CON.KGRB.FF.W.0009.000000T0000Z-100923T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WI-PORTAGE WI-
1053 AM CDT THU SEP 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PORTAGE AND WOOD
COUNTIES UNTIL 100 PM CDT...

AT 1048 AM CDT...MODERATE TO HEAVY RAINFALL CONTINUED ACROSS WOOD 
AND PORTAGE COUNTIES. FLOODING WAS STILL OCCURRING ON MANY ROADS IN 
THE AREA. WOOD COUNTY EMERGENCY MANAGEMENT HAS REQUESTED THAT 
RESIDENTS REFRAIN FROM TRAVEL...AS AT LEAST 20 ROADS ARE CLOSED DUE 
TO WASHOUTS OR HIGH WATER.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE ADDITIONAL FLASH 
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH 
FLOODING INCLUDE...STEVENS POINT...WISCONSIN RAPIDS... 
AMHERST...BABCOCK...MARSHFIELD...PITTSVILLE AND WHITING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4467 8922 4425 8923 4426 8967 4426 9031
      4468 9030

$$

KIECKBUSCH
910 
WGUS73 KGRB 231628
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 AM CDT THU SEP 23 2010

WIC097-141-231800-
/O.CON.KGRB.FF.W.0009.000000T0000Z-100923T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WI-PORTAGE WI-
1128 AM CDT THU SEP 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PORTAGE AND WOOD
COUNTIES UNTIL 100 PM CDT...

AT 1121 AM CDT...MODERATE TO HEAVY RAINFALL CONTINUED TO FALL ACROSS
WOOD AND PORTAGE COUNTIES. FLOODING WAS STILL OCCURRING ON MANY
ROADS. THE PORTAGE COUNTY SHERIFF REPORTED THAT HIGHWAY 34 NORTH OF 
HIGHWAY 10 HAS BEEN CLOSED DUE TO HIGH WATER. IN PORTAGE COUNTY... 
MOST OF THE FLOODING CONCERNS HAVE BEEN CONFINED TO THE NORTHWEST 
PART OF THE COUNTY...ESPECIALLY NEAR JUNCTION CITY. WOOD COUNTY 
EMERGENCY MANAGEMENT HAS REQUESTED THAT RESIDENTS REFRAIN FROM 
TRAVEL...AS AT LEAST 20 ROADS HAVE BEEN CLOSED DUE TO WASHOUTS OR 
HIGH WATER.

HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...STEVENS POINT...JUNCTION
CITY...WISCONSIN RAPIDS...AMHERST...BABCOCK...MARSHFIELD... 
PITTSVILLE AND WHITING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4467 8922 4425 8923 4426 8967 4426 9031
      4468 9030

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 2:47 AM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Sep 23, 2:47 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
247 AM CDT THU SEP 23 2010

.SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN FORECAST CHALLENGE WITH
THIS PERIOD IS THE LOCATION OF HEAVY RAIN TODAY INTO TONIGHT.
WHILE THE MODELS HAVE A HANDLE ON THE HEAVY RAIN EVENTS...LOCATION
OF HEAVY RAIN HAS NOT QUITE BEEN SETTLED YET. PREVIOUS MODEL RUNS
FORECAST THE HEAVY RAIN TO DEVELOP OVER MN AND THEN LIFT INTO
NORTHWEST HALF OF WISCONSIN DURING THE EARLY THURSDAY MORNING
HOURS AS A WARM FRONT LIFTS NORTH. NOT SURPRISINGLY THE CONVECTION
OVER SE MN AND WESTERN WI HAS BEEN HOLDING THE FRONT UP FOR THE
MORNING HOURS AT LEAST AND AT 08Z EXTENDED FROM THE MN/IA BORDER
TO SOUTHERN WISCONSIN. RADAR TRENDS INDICATE HEAVY RAINS FROM
AREAS WEST WILL CONTINUE TO WORK INTO CENTRAL WISCONSIN EARLY THIS
MORNING. HAVE ALREADY EXPANDED THE FLOOD WATCH INTO CENTRAL WI
EARLIER TONIGHT WITH THIS TREND...AND WILL EXPAND INTO WAUPACA
SHAWANO...MENOMINEE AND SOUTHERN OCONTO COUNTIES FOR THE TODAY
PORTION ONLY. HEAVY BAND OF RAIN FROM SE MN INTO WC WI APPEARS TO
BE ORIENTATING IN A SW TO NE DIRECTION AND AT THIS TIME WILL BE
NORTH OF A LINE FROM WAUSHARA COUNTY TO GRB. H8 BOUNDARY LIFTING
NORTH AND WOULD EXPECT CONVECTION TO CONTINUE TO DEVELOP OVER
NORTHERN WI EARLY THIS MORNING. WILL MONITOR RADAR TRENDS NEXT FEW
HOURS FOR POSSIBLE EXPANSION OF THIS HEADLINE.

MODEL PROGS CONSISTENT WITH LIFTING THE WARM FRONT NORTH INTO NORTHERN
WISCONSIN TODAY AS A LOW PRESSURE SYSTEM WORKS INTO MINNESOTA IN
RESPONSE TO DIGGING SHORT WAVE TROF APPROACHING FROM THE NORTHERN
PLAINS. THIS WOULD TEND TO FOCUS THE HEAVY RAINFALL OVER NORTHERN
WISCONSIN INTO UPPER MICHIGAN LATER TODAY INTO TONIGHT PRIOR TO
THE SHORT WAVE TROF WITH COLD FRONT TRACKING OVER LATER TONIGHT
FOR ANOTHER ROUND OF PCPN. POTENTIAL OF SVR WEATHER WITH THIS
FRONT AND SHORT WAVE TROF. VERY STRONG WINDS ALOFT WITH SRLY H8
WINDS WILL PRODUCE A VERY SHEARED ATMOSPHERE. WOULD EXPECT FOCUS
OF THE SVR WEATHER ALONG AND AHEAD OF A MID LEVEL DRY SLOT LATE
THIS EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS. NEEDLESS TO
SAY THE NEXT 24 HOURS OF WEATHER WILL BE QUITE BUSY WITH
CONTINUING AFFECTS OF FLOODING AFTER THAT.

WILL LINGER SOME MORNING SHOWERS OVER MOST OF THE AREA FRIDAY
OTHERWISE WRAP AROUND SHOWER ACTIVITY WILL MAINLY AFFECT NORTHERN
WISCONSIN FOR FRIDAY BEFORE ENDING.

FORECAST MAX TEMPS TODAY UNDER THE INFLUENCE OF THE CONVECTION AND
WARM FRONT LOCATION.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT MONDAY.

THE MEDIUM RANGE MODELS CONTINUE TO STRUGGLE WITH THE AMPLIFYING
FLOW OVER WESTERN GREAT LAKES THIS WEEKEND.  THE TRENDS OVER THE
PAST COUPLE DAYS IS TO HAVE THE SHORTWAVE DIG FARTHER WEST OVER THE
MISSISSIPPI VALLEY.  UNCERTAINTY REALLY INCREASES BY MONDAY AS THE
12Z ECMWF AMPLIFIES ANOTHER SHORTWAVE OVER THE GREAT LAKES...WHILE
THE 18Z GFS/GFS ENSEMBLE SHOWS THIS WAVE BEING MORE SUBDUED...AND
WEAK ENOUGH NOT TO INFLUENCE THE CUTOFF LOW OVER THE GULF STATES.
WILL RELY ON THE 12Z ECMWF AND 21Z SREF THROUGH 12Z SUNDAY...THEN
THE 12Z ECMWF THEREAFTER.

FRIDAY NIGHT THROUGH SATURDAY NIGHT...LOW PRESSURE WILL BE RAPIDLY
MOVING NORTHEAST AWAY FROM THE FORECAST AREA FRIDAY NIGHT.  WILL SEE
WINDY CONDITIONS THANKS TO NE WINDS SUBSIDE DURING THE EVENING AS
THE PRESSURE GRADIENT GRADUALLY RELAXES.  CLOUDS WILL BE SLOWER TO
DEPART...BECAUSE OF CYCLONIC AND ONSHORE FLOW OFF LAKE SUPERIOR.  BY
THE TIME THE LOW CLOUDS ARE EXPECTED TO EXIT TO THE EAST...WILL ALREADY
SEE MID AND HIGH CLOUDS MOVING INTO CENTRAL WISCONSIN AHEAD OF THE
DIGGING SHORTWAVE.  AS A RESULT...DONT SEE A GOOD FROST POTENTIAL
ACROSS THE NORTH FRIDAY NIGHT.  THE DIGGING SHORTWAVE WILL MOVE SE
ACROSS THE NORTHERN MISSISSIPPI VALLEY ON SATURDAY.  THE FARTHER
WEST TRACK WILL KEEP THE LIGHT SHOWER CHANCES ACROSS THE WESTERN
FORECAST AREA MOSTLY FOR THE AFTERNOON AND EVENING HOURS.  THE
FORCING PULLS AWAY AFTER MIDNIGHT AND 1025MB HIGH PRESSURE BUILDS
INTO THE AREA IN ITS PLACE WITH CLEARING SKIES.

SUNDAY AND MONDAY...HIGH PRESSURE WILL BE OVER THE AREA SUNDAY...
SUNDAY NIGHT...AND MOST OF THE DAYTIME HOURS ON MONDAY.  SKIES WILL
BE MOSTLY CLEAR TO PARTLY CLOUDY OVER THIS TIME PERIOD AND LOW LEVEL
TEMPERATURES WILL MODERATE.  MODELS PORTRAY A WEAK FRONT DROPPING
INTO THE AREA MONDAY NIGHT.  NOT ALOT OF AGREEMENT IN THE MODELS BY
THIS POINT...SO PREFER TO GO WITH A DRY FORECAST UNTIL THE DETAILS
CAN GET SORTED OUT.
&&

.AVIATION...WIDESPREAD SHOWERS AND STORMS OVER THE REGION WILL
PRODUCE IFR CIGS WITH SCT IFR VSBYS TODAY INTO TONIGHT.
&&

.HYDROLOGY...INITIAL CONCERN IS THE HEAVY RAINFALL OVER CENTRAL
WISCONSIN AND THE AFFECTS ON AREA STREAMS AND RIVERS. THE FORECAST POINT
AT BABCOCK ON THE YELLOW RIVER IS UP FIRST. HEAVY RAIN AFFECTS ON
RIVERS OVER NORTHERN WISCONSIN WILL NEED TO PLAY OUT TODAY FOR ANY
FLOOD WARNING HEADLINES FOR PERHAPS TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ005-010>013-018-019-
021-030-035-036-073.

FLOOD WATCH THROUGH THIS AFTERNOON FOR WIZ020-031-037-074.

&&

TDH/MPC
Hazardous weather outlook, Sep 23, 5:56 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
556 AM CDT THU SEP 23 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
556 AM CDT THU SEP 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL BE THE
PRIMARY THREAT TODAY AS A WARM FRONT LIFTS NORTH OVER WISCONSIN.
VARIOUS FLOOD WATCHES AND FLOOD WARNINGS AND ADVISORIES HAVE
ALREADY BEEN POSTED FOR MUCH OF CENTRAL...NORTH CENTRAL AND
NORTHEAST WISCONSIN FOR TODAY AND TONIGHT.

IN ADDITION TO THE HEAVY RAIN THREAT...THERE IS A SLIGHT RISK OF
SEVERE STORMS LATER THIS AFTERNOON AND ESPECIALLY TONIGHT AS A
COLD FRONT TRACKS OVER THE STATE. THE PRIMARY THREATS INCLUDE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RIVERS OVER CENTRAL AND NORTHERN WISCONSIN ARE EXPECTED TO RISE
DUE TO THE RECENT HEAVY RAINFALL. BE SURE TO MONITOR LATER
FORECASTS CONCERNING RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY AS WELL AS ANY POSSIBLE SEVERE
WEATHER REPORTS LATER TODAY AND TONIGHT.

LMZ521-522-541>543-241100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
556 AM CDT THU SEP 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL START THIS
AFTERNOON AND CONTINUE INTO TONIGHT. GALE FORCE GUSTS ARE
POSSIBLE LATE TONIGHT.

SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. A FEW
STORMS MAY BE SEVERE TONIGHT WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE FRIDAY INTO
FRIDAY EVENING. A FEW STORM FORCE GUSTS FROM THE NORTHWEST MAY
DEVELOP NEAR DEATHS DOOR LATE FRIDAY AFTERNOON AND EVENING.
MARINERS SHOULD CLOSELY MONITOR THE LATEST FORECASTS...AS THIS HAS
THE POTENTIAL TO BE A SIGNIFICANT EARLY FALL STORM.

TH/MPC

In the hours before

Local storm report, Sep 23, 7:05 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
705 AM CDT THU SEP 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     FLOOD            PITTSVILLE              44.45N 90.13W
09/23/2010                   WOOD               WI   TRAINED SPOTTER

            FLOODING ON MAIN STREET.

&&

TOMH
Local storm report, Sep 23, 7:19 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 AM CDT THU SEP 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLOOD            PULASKI                 44.66N 88.23W
09/23/2010                   BROWN              WI   EMERGENCY MNGR

            WATER 1 FEET DEEP OVER HIGHWAY 32

&&

TOMH
Local storm report, Sep 23, 7:23 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 AM CDT THU SEP 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLASH FLOOD      PITTSVILLE              44.45N 90.13W
09/23/2010                   WOOD               WI   TRAINED SPOTTER

            CAT CREEK FLOODING PART OF A PARK...AND WATER FLOWING
            ACROSS A ROAD IN A SUBDIVISION IN PITTSVILLE

&&

TSK
Local storm report, Sep 23, 8:01 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 AM CDT THU SEP 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     HEAVY RAIN       HORTONVILLE             44.33N 88.63W
09/23/2010  M1.68 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

TSK
Local storm report, Sep 23, 8:57 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 AM CDT THU SEP 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HEAVY RAIN       MENASHA                 44.20N 88.44W
09/23/2010  M3.50 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

ECKBERG
Special weather statement, Sep 23, 9:14 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
914 AM CDT THU SEP 23 2010

WIZ005-010>013-018>021-073-231615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...CRIVITZ
914 AM CDT THU SEP 23 2010

...HEAVY RAINS WILL RETURN THIS MORNING...

THE FIRST BATCH OF HEAVIER SHOWERS AND THUNDERSTORMS MOVED EAST
OF NORTH CENTRAL AND FAR NORTHEAST WISCONSIN. RADAR INDICATED
ANOTHER BAND OF SHOWERS AND THUNDERSTORMS EXTENDED FROM KEWAUNEE
AND MANITOWOC...WESTWARD TO WISCONSIN RAPIDS AND WAUSAU. THIS AREA
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD NORTHWARD
INTO NORTH CENTRAL AND FAR NORTHEAST WISCONSIN DURING THE
REMAINDER OF THE MORNING. SOME OF THE HEAVIER SHOWERS AND STORMS
WILL PRODUCE LOCALLY HEAVY RAINS WITH RAINFALL RATES OF 1 TO 2
INCHES PER HOURS...AND REDUCE VISIBILITIES TO LESS THAN A MILE.
ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

WIZ030-031-035>037-045-231615-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
914 AM CDT THU SEP 23 2010

...HEAVY RAINS ACROSS THE AREA THIS MORNING...

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE FOR THE
REMAINDER OF THE MORNING. SOME OF THE HEAVIER STORMS WILL
PRODUCE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND REDUCE
VISIBILITIES TO LESS THAN A QUARTER OF A MILE. ADDITIONAL RAINFALL
AMOUNTS UP 2 INCHES CAN BE EXPECTED ON TOP OF THE 2 TO 4 INCHES
OF RAIN THAT HAS ALREADY FALLEN. ACCORDING TO THE WOOD COUNTY
SHERIFF DEPARTMENT...MANY ROADS ACROSS WOOD COUNTY HAVE BEEN
CLOSED.

WIZ022-038>040-048>050-074-231615-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
914 AM CDT THU SEP 23 2010

...HEAVY RAINS ACROSS NORTHEAST WISCONSIN THIS MORNING...

HEAVY RAINS ARE FALLING ACROSS NORTHEAST WISCONSIN THIS MORNING. AS
OF 9 AM...GREEN BAY HAS RECEIVED 2.18 INCHES OF RAIN WHILE 3.50 INCHES
HAS FALLEN IN MENASHA. RADAR INDICATED A LARGE AREA OF SHOWERS AND
SCATTERED THUNDERSTORMS DOOR...KEWAUNEE AND MANITOWOC COUNTIES WESTWARD
TO NEAR WAUSAU AND WISCONSIN RAPIDS. AN ADDITIONAL HALF INCH TO ONE
INCH OF RAIN WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED FOR THE
REMAINDER ON TOP OF THE RAIN THAT HAS ALREADY FALLEN. THE BAND OF
SHOWERS AND THUNDERSTORMS SHOULD SHIFT NORTH OF GREEN BAY BY EARLY
TO MID AFTERNOON.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 9:32 PM CDTSmall Craft AdvisoryGRB32 hr
Sep 23, 4:40 AM CDTAreal Flood WarningGRBPortage, Wood6 hr
Sep 23, 5:17 AM CDTAreal Flood AdvisoryGRBMarathon103 min
Sep 23, 6:45 AM CDTAreal Flood AdvisoryGRBBrown, Calumet, Outagamie, Winnebago105 min
Sep 23, 6:54 AM CDTFlash Flood WarningGRBWood4 hr
Sep 23, 7:38 AM CDTRiver Flood WarningGRBWood3 days
Sep 23, 7:38 AM CDTRiver Flood WarningGRBWood3 days
Sep 23, 8:39 AM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago111 min
Sep 23, 10:43 AM CDTAreal Flood AdvisoryGRBBrown, Marathon, Menominee, Oconto, Outagamie, Shawano and 1 more3 hr
Sep 23, 1:05 PM CDTAreal Flood WarningGRBMarathon, Menominee, Oconto, Outagamie, Portage, Shawano and 2 more10 hr
Sep 23, 1:07 PM CDTAreal Flood WarningGRBMarathon, Menominee, Oconto, Outagamie, Portage, Shawano and 2 more10 hr
Sep 23, 1:14 PM CDTRiver Flood WarningGRBMarathon41 hr
Sep 23, 2:26 PM CDTHydrologic StatementGRBMarathon6 days
Sep 23, 3:47 PM CDTAreal Flood AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 4 more7 hr

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.